Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Lower abdominal cramps and back pain during periods. Taking meftal spas. Have PCOS. Feeling drowsy. Remedy?

Hi,i have got my periods yesterday. like every time, this time as well its giving me lot of discomfort in terms on lower abdomen cramps ,radiating to lower back. Yesterday and today also i have taken Meptal Spas. My physician has advice as i have PCOD also. Now after this medication , i m feeling excessively sleepy ,drowsy. Pls help what to do now..? i have to go to work now.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to healthcare magic!
The dose of Meftal spas is more than needed for you so you should take half tablet thrice a day, I think it would be as effective as a full tablet.
You should also get the treatment for the PCOD under the supervision of experienced Gynecologist.
PCOD is a common disorder of reproductive age group and is associated with disorders of menses.

I hope this advise would be helpful for you.

Wish you a great health!
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor